# SDR CALA2025012700216

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524036
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN WING CENTER SECTION AT STA 540 BL 0 FLOOR SUPPORT IS CRACK REF AAR N/R 9936925 REMOVED AND REPLACED CRACKED FLOOR SUPPORT AT MAIN CABIN WING CENTER SECTION STA 540 BL 0 AS PER AIOC 53-42-11-66 AND SRM 51-40-02-0G-0.
